# SDR DALA1125029871

- Difficulty date: March 23, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 72,571 hours, 67,115 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 851 CENTER VERTICAL BULKHEAD SUPPORT CRACKED APPROX 4 INCHES ON BOTTOM.  REMOVED SUPPORT ANGLE AND PLATE IAW DC9 SRM 51-30-2.  STOP DRILL IAW DC9 SRM 53-01 NO CRACK NOTED IAW DC9 NDT SPM 06-10-01-00. A2700 RECEIVED MAT .025 7075-T6 FAB DOUBLER IAW DC9 SRM 53-01.  LOCATED DRILLED IAW DC9 SRM 51-10-4.  INSTALLED DOUBLER AND PLATE IAW DC9 SRM 51-30-5.
